UPM Institutional Repository

Application of homotopy perturbation method for fractional partial differential equations


Elbeleze, Asma Ali and Kilicman, Adem and M. Taib, Bachok (2014) Application of homotopy perturbation method for fractional partial differential equations. Malaysian Journal of Mathematical Sciences, 8 (2). pp. 265-287. ISSN 1823-8343; ESSN: 2289-750X


Fractional partial differential equations arise from many fields of physics and apply a very important role in various branches of science and engineering. Finding accurate and efficient methods for solving partial differential equations of fractional order has become an active research undertaking. In the present paper, the homotopy perturbation method proposed by J-H He has been used to obtain the solution of some fractional partial differential equations with variable coefficients. Exact and/or approximate analytical solutions of these equations are obtained.

Download File


Download (427kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Homotopy perturbation method; Fractional calculus; Fractional partial differential equations; Caputo fractional derivative
Depositing User: Nabilah Mustapa
Date Deposited: 04 Sep 2015 13:41
Last Modified: 04 Sep 2015 13:41
URI: http://psasir.upm.edu.my/id/eprint/38948
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item